Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 99, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2015, 1:14 AM MDT for Sheridan County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 1:14 AM MDT (07:14 UTC)
- Expired
- Jun 18, 2015, 2:00 AM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 172 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 12:03 AM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 7.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS53 KLBF 180714
SVRLBF
NEC161-180800-
/O.NEW.KLBF.SV.W.0099.150618T0714Z-150618T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
114 AM MDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 200 AM MDT
* AT 112 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES SOUTHEAST OF GORDON TO 20 MILES SOUTH OF
HAY SPRINGS...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTIOCH...LAKESIDE...ELLSWORTH...BINGHAM...SMITH LAKE STATE
WILDLIFE MANAGEMENT AREA...BILLYS LAKE...DIAMOND LAKE...KRAUSE
LAKE...ARGO HILL...WICKSON LAKE...WOLF HILL...SNOW LAKE...WATSON
LAKE...KENNEDY LAKE...PATTERSON LAKE AND FINNEGAN LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4256 10278 4277 10209 4201 10204 4200 10270
4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0713Z 331DEG 42KT 4261 10204 4239 10279
HAIL...1.00IN
WIND...60MPH
$$
POWER2 follow-up statements
367
WWUS53 KLBF 180732
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
132 AM MDT THU JUN 18 2015
NEC161-180800-
/O.CON.KLBF.SV.W.0099.000000T0000Z-150618T0800Z/
SHERIDAN NE-
132 AM MDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHERIDAN COUNTY UNTIL 200 AM MDT...
AT 130 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 28 MILES NORTH OF ASHBY TO 10 MILES NORTH OF
ANTIOCH...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTIOCH...LAKESIDE...ELLSWORTH...BINGHAM...KRAUSE LAKE...WICKSON
LAKE...WOLF HILL...SNOW LAKE...WATSON LAKE...KENNEDY LAKE...PATTERSON
LAKE AND FINNEGAN LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4251 10277 4269 10209 4201 10204 4200 10270
4208 10271 4209 10274 4211 10275 4243 10276
4244 10278
TIME...MOT...LOC 0731Z 331DEG 42KT 4243 10190 4221 10265
HAIL...1.00IN
WIND...60MPH
$$
POWER904
WWUS53 KLBF 180749
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
149 AM MDT THU JUN 18 2015
NEC161-180800-
/O.CON.KLBF.SV.W.0099.000000T0000Z-150618T0800Z/
SHERIDAN NE-
149 AM MDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHERIDAN COUNTY UNTIL 200 AM MDT...
AT 148 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES NORTH OF ASHBY TO 6 MILES NORTHEAST OF
ANTIOCH...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTIOCH...LAKESIDE...ELLSWORTH...BINGHAM...WATSON LAKE...KENNEDY
LAKE...PATTERSON LAKE AND FINNEGAN LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4238 10275 4255 10208 4201 10204 4200 10270
4209 10271 4209 10274 4211 10275
TIME...MOT...LOC 0749Z 326DEG 44KT 4235 10181 4213 10256
HAIL...1.00IN
WIND...60MPH
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:07 AM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 18, 12:07 AM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 107 AM CDT THU JUN 18 2015 .SYNOPSIS... ISSUED AT 336 PM CDT WED JUN 17 2015 AT 20Z BROAD ZONAL FLOW WAS ESTABLISHED OVER MOST OF THE NORTHERN CONUS WITH SEVERAL EMBEDDED DIFFUSE SHORTWAVE TROUGHS NOTED ON WATER VAPOR IMAGERY. MAIN JET STREAK WAS POSITIONED JUST SOUTH OF THE US/CANADIAN BORDER ALONG THE NORTHERN TIER STATES. A LEE SIDE SURFACE LOW WAS NOTED OVER SOUTH CENTRAL WYOMING...WITH A STALLED FRONT EVIDENT ON SFC OBS AND SATELLITE STRETCHING FROM NORTHEAST COLORADO INTO NORTHWEST KANSAS...THEN NORTHEAST INTO EASTERN NEBRASKA. LATEST OBS INDICATE THE FRONT IS BEGINNING TO CREEP BACK NORTH AS A WARM FRONT...WHICH WILL SERVE A FOCAL POINT FOR POTENTIAL CONVECTION OVER THE CWA TONIGHT. NORTH OF THE FRONT A RELATIVELY HUMID AIRMASS WAS IN PLACE WITH TEMPERATURES NEAR TO JUST BELOW NORMAL IN THE MID 70S TO LOW 80S. && .UPDATE... ISSUED AT 106 AM CDT THU JUN 18 2015 UPDATED FORECAST FOR SEVERE THUNDERSTORMS WATCH. ADJUSTED WINDS AND CLOUD COVER. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 336 PM CDT WED JUN 17 2015 ISOLATED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE WITH AFTERNOON HEATING. THE HRRR HAS ROUTINELY SHOWN SPORADIC CONVECTIVE INITIATION WHERE IT CAN RESOLVE REMNANT OUTFLOW BOUNDARIES DRAPED OVER THE AREA. HOWEVER...UPPER LEVEL SUPPORT IS RATHER WEAK AT THIS TIME SO AREAL COVERAGE WILL BE SPARSE AT BEST IF ANY CONVECTION CAN FIRE. BETTER CHANCE FOR STORMS WILL BE LATE THIS EVENING INTO THE OVERNIGHT HOURS AS A WEAK MID LEVEL SHORTWAVE MOVES OUT OF THE NORTHERN ROCKIES. STORMS WILL LIKELY DEVELOP IN HIGHER TERRAIN OF EASTERN WYOMING/MONTANA LATER THIS AFTERNOON AND EVENING...THEN DROP SOUTHEAST AS AN ORGANIZED CLUSTER OF STORMS ALONG THE CONVERGENT NOSE OF A STRENGTHENING LLJ. EXPECTING THE BEST CHANCE FOR THUNDERSTORMS TONIGHT TO RESIDE ALONG AND NORTH OF THE AFOREMENTIONED WARM FRONTAL BOUNDARY AS IT SLOWLY MOVES NORTH. THE POTENTIAL WILL BE THERE FOR A FEW OF THE STORMS TO REACH SEVERE LIMITS TONIGHT CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. LATEST RAP13 AND NAM12 SHOW 800MB COMPUTED LI/S OF -8C TO -10C...ALONG WITH STEEP MID-LEVEL LAPSE RATES AND 40-50 KTS OF DEEP LAYER SHEAR. STORMS WILL PUSH SOUTH AND EAST AS THE LLJ VEERS EAST OVERNIGHT. SOME MODELS LINGER CONVECTION IN THE AREA THROUGH 15Z THURSDAY...BUT THIS MAY BE A LITTLE SLOW. LOWERED POPS TO JUST SLIGHT CHANCE FOR LATE THURSDAY MORNING AND AFTERNOON WITH A LULL EXPECTED IN CONVECTIVE ACTIVITY OVER THE CWA AS THE ATMOSPHERE RECOVERS. STRONG DAYTIME HEATING IN A HUMID AIRMASS WILL PROMOTE STRONG DESTABILIZATION AND THE POTENTIAL FOR THUNDERSTORM REDEVELOPMENT LATE IN THE DAY. HOWEVER AT THIS TIME AREAL COVERAGE LOOKS TO BE ISOLATED WITH WEAK UPPER LEVEL HEIGHT RISES AND THE LACK OF A WELL DEFINED FOCAL POINT FOR MOISTURE CONVERGENCE. MODELS SHOW THE BETTER ENVIRONMENT FOR SEVERE STORMS NORTH AND WEST OF CWA UNDERNEATH FASTER WESTERLY FLOW ALOFT AND CLOSER TO A SFC LOW IN NORTHERN WYOMING. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 336 PM CDT WED JUN 17 2015 LINGERING SLIGHT CHANCE FOR THUNDERSTORMS EARLY THURSDAY NIGHT AS WARM FRONT LIFTS NORTH ACROSS THE AREA. MOISTURE CONTINUES TO BE PLENTIFUL WITH PWATS ABOVE 1.25 INCHES WITH SOME MODELS SHOWING POCKETS ABOVE 1.50 INCHES. MAIN CONCERN WILL BE THE UPPER LEVEL SUPPORT IS LIMITED. BY FRIDAY THE WARM FRONT WILL NORTH INTO S DAKOTA WITH THE UPPER LEVEL RIDGE EXPANDING OVER THE CWA. RIDGE RIDING SHORT WAVE WILL FAVOR STORMS IN THE DAKOTAS WHICH MAY CLIP NORTHERN NEB...BUT CONFIDENCE IS NOT VERY HIGH AT THIS TIME. CONFIDENCE IS HIGH TEMPS WILL BE CLIMBING. MORE SUMMER LIKE TEMPS EXPECTED WITH UPPER 80S TO LOWER 90S ANTICIPATED. ALSO WILL BE A MUGGY DAY AS DEW POINTS LIKELY TO BE IN THE 60S. FRIDAY NIGHT INTO SATURDAY A WEAK COLD FRONT WILL PUSH ACROSS THE AREA. CAP IS FAIRLY STRONG AND BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF THE NEB/S DAKOTA BORDER. BY SAT NIGHT THE FRONT STALLS TO THE SOUTH OVER KS WHILE A SHORT WAVE MOVES FROM THE CENTRAL ROCKIES ACROSS THE HIGH PLAINS. WILL HAVE TO MONITOR THE CAP AS THE GFS IS STRONGER AND LIMITS PRECIP TO THE HIGHER TERRAIN...WHILE THE ECMWF IS COOLER AND STORMS SPREAD FURTHER SOUTH AND EAST. AFTER A COOL DOWN FOR THE WEEKEND. THE STALLED FRONT LIFTS BACK NORTH AS A WARM FRONT AS UPPER LEVEL RIDGE QUICKLY REBUILDS ACROSS THE AREA AND TEMPS CLIMB BACK TO THE UPPER 80S AND LOWER TO MID 90S. RIDGE RIDING WAVES LOOK TO KEEP MAJORITY OF THE ACTIVITY NORTH OF THE CWA...HOWEVER CAN NOT RULE OUT A STRAY STORM OR TWO DEVELOPING ACROSS THE HIGHER TERRAIN AND MOVING ONTO THE HIGH PLAINS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1126 PM CDT WED JUN 17 2015 A THUNDERSTORM COMPLEX CURRENTLY MOVING THROUGH NORTHEAST WYOMING AND BLACK HILLS WILL MOVE INTO NORTHWEST NEBRASKA OVERNIGHT. WHILE TIMING THE STORMS REMAINS SOMEWHAT UNCERTAIN...ARRIVAL IS EXPECTED AT KVTN AROUND 08Z AND KLBF AROUND 10Z. HEAVY RAIN...HAIL...AND STRONG WINDS ARE ALL POSSIBLE. NEW DEVELOPMENT MAY OCCUR MID TO LATE AFTERNOON THURSDAY AND HAVE BEEN INCLUDED AS A PROB30. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...MASEK AVIATION...ROBERG
Hazardous weather outlook, Jun 17, 2:38 PM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT WED JUN 17 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-182045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 338 PM CDT WED JUN 17 2015 /238 PM MDT WED JUN 17 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT...GENERALLY ALONG AND WEST OF A LINE FROM VALENTINE TO NORTH PLATTE. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM REDEVELOPMENT IS POSSIBLE THURSDAY EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA. A FEW STRONG STORMS WITH SMALL HAIL ARE POSSIBLE...HOWEVER THE OVERALL SEVERE THREAT LOOKS LOW AT THIS TIME. MORE THUNDERSTORMS ARE EXPECTED LATE SATURDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER THE POTENTIAL WILL EXIST FOR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Jun 17, 7:20 PM MDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 4 SE BIG SPRINGS 41.02N 102.02W
06/16/2015 KEITH NE PUBLIC
DELAYED REPORT FROM TUESDAY, JUNE 16TH 2015 RECEIVED VIA
SOCIAL MEDIA. NUMEROUS EMPTY PIVOTS FLIPPED OVER 4 TO 5
MILES SOUTHEAST OF BIG SPRINGS. ESTIMATED WINDS IN THE
VICINITY OF THESE PIVOTS OF 70 MPH.
&&
MOLDANLocal storm report, Jun 17, 8:25 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 14 NNW RUSHVILLE 42.90N 102.57W
06/17/2015 E1.00 INCH SHERIDAN NE PUBLIC
LOTS OF DIME SIZE HAIL WITH SOME QUARTERS.
&&
MOLDANLocal storm report, Jun 17, 8:46 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 8 NNW RUSHVILLE 42.82N 102.53W
06/17/2015 E1.00 INCH SHERIDAN NE PUBLIC
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:06 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 39 min |
| Jun 17, 8:45 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 28 min |
| Jun 18, 12:16 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 59 min |
| Jun 18, 12:59 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 18, 1:43 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Jun 18, 1:59 AM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant, Sheridan | 31 min |
| Jun 18, 5:10 PM MDT | Areal Flood Advisory | LBF | Hayes, Lincoln, Perkins | 24 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.